# SDR DXTA200802788

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 2,285 hours, 1,837 cycles
- Engine: Pwa PW535A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125692
- Part serial: 325
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 2,285 hours, 1,837 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 4000 FT AND 180 KIAS THE RT MAIN GREEN GEAR INDICATOR ILLUMINATED STEADY.   JACKED AIRCRAFT AND T/S TO DEFECTIVE RT DOWNLOCK SWITCH. REMOVED & REPLACED RT MLG ACTUATOR AND ADJUSTED. OPS AND LEAK CHECKED GOOD IAW MM 32-01-00 DOWN JACKED AIRCRAFT.
